History


Help on query formulation
first | previous | 1 | next | last

Result 1 to 2 of 2 total

Generalized continued fractions in real quadratic fields and Pell’s equations. (English)
JP J. Algebra Number Theory Appl. 22, No. 2, 211-223 (2011).
Classification: F65 Reviewer: Thomas Schmidt (Corvallis)
1
Phyllotaxis: the mathematical description and modelling of leaf patterns. (Phyllotaxis: die mathematische Beschreibung und Modellierung von Blattstellungsmustern.) (German)
Math. Semesterber. 57, No. 1, 17-56 (2010).
2
first | previous | 1 | next | last

Result 1 to 2 of 2 total

Valid XHTML 1.0 Transitional Valid CSS!